Previous |  Up |  Next


matrix differential equation; Lyapunov function; boundedness
This paper extends some known results on the boundedness of solutions and the existence of periodic solutions of certain vector equations to matrix equations.
[1] Fišerová E., Kubáček L., Kunderová P.: Linear Statistical Models: Regularity, Singularities. : Academia, Praha. in preparation.
[2] Kubáček L.: Foundations of estimation theory. : Elsevier, Amsterdam, Oxford, New York, Tokyo. 1988. MR 0995671
[3] Kubáček L., Kubáčková L., Volaufová J.: Statistical Models with Linear Structures. : Veda, Publishing House of the Slovak Academy of Sciences, Bratislava. 1995.
[4] Kubáček L., Kubáčková L.: Statistika a metrologie. : Vydavatelství UP, Olomouc. 2000.
[5] Kunderová P.: Regular linear model with the nuisance parameters with constraints of the type I. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 40 (2001), 151–159. MR 1904691 | Zbl 1039.62062
[6] Kunderová P.: Eliminating transformations for nuisance parameters in linear model. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 42 (2003), 59–68. MR 2056022 | Zbl 1046.62069
[7] Nordström K., Fellman J.: Characterizations and dispersion-matrix robustness of efficiently estimable parametric functionals in linear models with nuisance parameters. Linear Algebra and its Applications 127 (1990), 341–361. MR 1048807 | Zbl 0709.62063
Partner of
EuDML logo